# SDR UIEA2017031400346

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,476 hours, 23,447 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 43367310044213
- Condition: Failed
- Location: Rt Eng Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE BLEED AIR SWITCH DOES NOT POP OUT COMPLETELY WHEN TURNED OFF.  REMOVED AND REPLACED THE SWITCH IAW SWPM 20-84-14. OPS CHECKED GOOD.
